RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1311–1313 (Mi dan39232)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the regularity of boundary points for degenerate elliptic equations of second order

A. A. Novruzov

Azerbaijan Institute of Oil and Chemistry, Baku

Full text: PDF file (322 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 05.02.1975

Citation: A. A. Novruzov, “On the regularity of boundary points for degenerate elliptic equations of second order”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1311–1313

Citation in format AMSBIB
\Bibitem{Nov75}
\by A.~A.~Novruzov
\paper On the regularity of boundary points for degenerate elliptic equations of second order
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1311--1313
\mathnet{http://mi.mathnet.ru/dan39232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0397150}
\zmath{https://zbmath.org/?q=an:0326.35022}


Linking options:
  • http://mi.mathnet.ru/eng/dan39232
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:31
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020